About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 905168, 6 pages
http://dx.doi.org/10.1155/2013/905168
Research Article

A Relativistic Algorithm with Isotropic Coordinates

Astrophysics and Cosmology Research Unit, School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Private Bag X54001, Durban 4000, South Africa

Received 9 June 2013; Accepted 18 November 2013

Academic Editor: Stephen C. Anco

Copyright © 2013 S. A. Ngubelanga and S. D. Maharaj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. A. Ngubelanga and S. D. Maharaj, “A Relativistic Algorithm with Isotropic Coordinates,” Advances in Mathematical Physics, vol. 2013, Article ID 905168, 6 pages, 2013. doi:10.1155/2013/905168